MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERHICKMAN 9.5 FR DL, INTER. TRAY W SURECUFF; CHRONIC CATHETER

BARD ACCESS SYSTEMS POWERHICKMAN 9.5 FR DL, INTER. TRAY W SURECUFF; CHRONIC CATHETER
Model Number 0805910
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that approximately eight weeks post chronic catheter placement, the catheter was allegedly found dislodged and there were no exit sutures; however, mepilex with border and statlock were in place.It was further reported that significant blood loss was observed.Reportedly, peripherally inserted central catheter was inserted.The patient was reported as stable.

Brand Name
POWERHICKMAN 9.5 FR DL, INTER. TRAY W SURECUFF
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9204056
Report Number3006260740-2019-03082
Device Sequence Number2950364
Product Code LJS
UDI-Device Identifier00801741036682
UDI-Public(01)00801741036682
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0805910
Device Catalogue Number0805910
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;